{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,5,18]],"date-time":"2026-05-18T21:10:27Z","timestamp":1779138627388,"version":"3.51.4"},"reference-count":5,"publisher":"Oxford University Press (OUP)","issue":"6","license":[{"start":{"date-parts":[[2018,6,22]],"date-time":"2018-06-22T00:00:00Z","timestamp":1529625600000},"content-version":"vor","delay-in-days":0,"URL":"https:\/\/academic.oup.com\/journals\/pages\/open_access\/funder_policies\/chorus\/standard_publication_model"}],"content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2018,11,1]]},"DOI":"10.1093\/ageing\/afy093","type":"journal-article","created":{"date-parts":[[2018,5,31]],"date-time":"2018-05-31T15:39:11Z","timestamp":1527781151000},"page":"907-908","source":"Crossref","is-referenced-by-count":5,"title":["Acute inability to mobilise resulting from probable donepezil-induced myoclonus"],"prefix":"10.1093","volume":"47","author":[{"given":"Jennifer M","family":"Whateley","sequence":"first","affiliation":[{"name":"Older People\u2019s Unit, Royal United Hospitals Bath NHS Foundation Trust, Combe Park, Bath, UK"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Alice J","family":"Huffman","sequence":"additional","affiliation":[{"name":"Older People\u2019s Unit, Royal United Hospitals Bath NHS Foundation Trust, Combe Park, Bath, UK"}],"role":[{"role":"author","vocabulary":"crossref"}]},{"given":"Emily J","family":"Henderson","sequence":"additional","affiliation":[{"name":"Older People\u2019s Unit, Royal United Hospitals Bath NHS Foundation Trust, Combe Park, Bath, UK"},{"name":"Department of Population Health Sciences, Bristol Medical School, University of Bristol, Bristol, UK"}],"role":[{"role":"author","vocabulary":"crossref"}]}],"member":"286","published-online":{"date-parts":[[2018,6,23]]},"reference":[{"key":"key\n\t\t\t\t20181025121319894_afy093C1","author":"U.S. Food and Drug Administration","year":"2014"},{"key":"key\n\t\t\t\t20181025121319894_afy093C2","first-page":"1659","article-title":"Donepezil-induced myoclonus in a patient with Alzheimer disease","volume":"48","author":"Bougea","year":"2014","journal-title":"Ann Pharmacother"},{"key":"key\n\t\t\t\t20181025121319894_afy093C3","first-page":"443","article-title":"Memantine-induced myoclonus and delirium exacerbated by trimethoprim","volume":"42","author":"Moellentin","year":"2008","journal-title":"Ann Pharmacother"},{"key":"key\n\t\t\t\t20181025121319894_afy093C4","first-page":"407","article-title":"Exacerbation of myoclonus by memantine in a patient With Alzheimer disease","volume":"27","author":"Papageorgiou","year":"2007","journal-title":"J Clin Psychopharmacol"},{"key":"key\n\t\t\t\t20181025121319894_afy093C5","first-page":"333","article-title":"Drug-induced myoclonus: a French pharmacovigilance database study","volume":"36","author":"Brefel-Courbon","year":"2006","journal-title":"Neurophysiol Clin"}],"container-title":["Age and Ageing"],"original-title":[],"language":"en","link":[{"URL":"http:\/\/academic.oup.com\/ageing\/article-pdf\/47\/6\/907\/26174176\/afy093.pdf","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2018,10,25]],"date-time":"2018-10-25T17:53:59Z","timestamp":1540490039000},"score":1,"resource":{"primary":{"URL":"https:\/\/academic.oup.com\/ageing\/article\/47\/6\/907\/5043149"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2018,6,23]]},"references-count":5,"journal-issue":{"issue":"6","published-online":{"date-parts":[[2018,6,23]]},"published-print":{"date-parts":[[2018,11,1]]}},"URL":"https:\/\/doi.org\/10.1093\/ageing\/afy093","relation":{},"ISSN":["0002-0729","1468-2834"],"issn-type":[{"value":"0002-0729","type":"print"},{"value":"1468-2834","type":"electronic"}],"subject":[],"published-other":{"date-parts":[[2018,11]]},"published":{"date-parts":[[2018,6,23]]}}}